# SDR CALA2025011301884

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 93,301 hours, 22,468 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RT OVERWING SLIDE CHANGE FOUND CONNECTOR D05546, RT SLIDE VALVE SQUIB (M10570) DAMAGED. REPLACED CONNECTOR D05546, PER SWPM 20-65-21-1, REF WDM 25-65-21-1. SQIUB OPS CKS GOOD.
